Best approximations of the Cauchy – Szegö kernel in the mean on the unit circle

  • V. V. Savchuk

Abstract

We compute the values of the best approximations of the Cauchy – Szeg¨o kernel in the mean on the unit circle by quasipolynomials with respect to the Takenaka – Malmquist system.
Published
25.05.2018
How to Cite
SavchukV. V. “Best Approximations of the Cauchy – Szegö Kernel in the Mean on the Unit Circle”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 70, no. 5, May 2018, pp. 708-14, http://umj.imath.kiev.ua/index.php/umj/article/view/1589.
Section
Research articles